CRITICAL COEFFICIENTS IN BLOW-UP PROBLEMS

TitleCRITICAL COEFFICIENTS IN BLOW-UP PROBLEMS
Publication TypeJournal Article
Year of Publication2009
AuthorsDE PABLO ARTURO
JournalDynamic Systems and Applications
Volume18
Start Page81
Pagination22
Date Published2009
ISSN1056-2176
AMS Subject Classification35B33, 35B35, 35K55, 35K65
Abstract

We review some problems in the blow-up theory from the point of view of the coefficients involved. In particular we are interested in problems in which a competition of two opposed terms produces different behaviours; in the critical case of a balance of both terms we study the influence of a coefficient in one of them. Existence of stationary solutions or self-similar solutions plays a fundamental role.

PDFhttps://acadsol.eu/dsa/articles/18/07-DSA-CY-7-Pablo.pdf
Refereed DesignationRefereed